MathSciNet Relay Station
MathSciNet bibliographic data
MR1239922 (94g:35087) 35J60 (46N20)
Lewis, John L. On very weak solutions of certain elliptic systems. Comm. Partial Differential Equations 18 (1993), no. 9-10, 1515–1537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement